# SDR SWAA2021122346460

- Difficulty date: November 20, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 241ZF AT PASSENGER CABIN.   REMOVED INSERTS ON DAMAGE AREA AND REMOVED DAMAGE ON FLOOR PANEL 241ZF AS PER B737-700 SRM 53-00-50-2R-6 REPAIR 6 PARAGRAPH 3. A TO C. AND PARAGRAPH 5.A/REPAIR GENERAL; PARAGRAPH 5.B/REPAIR GENERAL AND PARAGRAPH 5.C/REPAIR GENERAL.  REPAIRED FLOOR PANEL 241ZF AT PASSENGER CABIN. AS PER B737-700 SRM 53-00-50-2R-6 REPAIR 6.; [10] TASK COMPLETED. RII COMPLETED.
